Reply To: Allopurinol itching and skin rash

Stopping Gout Together Forums Help My Gout! The Gout Forum Allopurinol itching and skin rash Reply To: Allopurinol itching and skin rash

#2580
Gout Patient
Participant


Thanks, Keith! Appreciate your response. I did have bloodwork done when I went for initial diagnosis a couple of weeks ago. At that time, the Dr. said uric acid level was 6.9, kidney function slightly elevated and to drink more water(I already drink 8-10 glasses a day). Anyway, I called her last Tuesday about the rash, and she advised me to stop taking the Allopurinol for a week, but to continue the Colchicine. I am into the 5th day without the Allopurinol, still have the rash, but, it is not quite as itchy and is not spreading any further. Will contact her again in coming week, and go from there. I do wish there was a good natural way to get rid of uric acid. O well, maybe one day. 🙂
Best Regards!